# SDR 96ZZZX5132

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55372
- Make and model: Socata TB9
- Aircraft serial: 1188
- System (JASC): 2701 · Control Column Section
- Part: Support
- Part number: TB1023012100
- Condition: Cracked
- Location: Yoke Lt/Rt
- Part time: 3,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR ANNUAL INSPECTION, FOUND BOTH RT AND LT YOKE SUPPORTS CRACKED IN RADIUS OF BEND WHICH FORMS AFT FLANGE OF SUPPORT.  THE CRACKS WERE QUITE SEVERE, ONE BEING COMPLETELY SEVERED, AND THE OTHER SIDE BEING VERY CLOSE TO SEVERED.  THE CRACKS ARE IMPOSSIBLE TO SEE WITHOUT TILTING THE PILOT'S INSTRUMENT PANEL.  CORRECTIVE ACTION CONSISTS OF REPLACING LT AND RT SUPPORTS WITH NEW UNITS.  IT IS THE SUBMITTER'S OPINION THIS DAMAGE IS CAUSED BY THE TRANSFERRING OF LOADS FROM THE CONTROL LOCK ASSEMBLY.
